MathSciNet Relay Station
MathSciNet bibliographic data
MR1789184 46L53 (47A35)
Ganikhodzhaev, N. N.; Mukhamedov, F. M. On the ergodic properties of discrete quadratic stochastic processes defined on von Neumann algebras. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 64 (2000), no. 5, 3--20; translation in Izv. Math. 64 (2000), no. 5, 873–890
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement